# SDR YENA2023103101336

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 35,525 hours, 11,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED BTW FR 12 TO FR 13 STRINGER 35 TO STRINGER 36 INTERNAL SKIN LATERAL AVIONIC COMPARTMENT LH SIDE; "REF AEROMAN NR 2023 -583402 WO 2023 366/1 ACCOMPLISHED THE PERMANENT REPAIR OF THE CORROSION DAMAGE FOUND AT THE SKIN PANEL BETWEEN FR 12-13 STR 35L/36L IN ACCORDANCE WITH AEROMAN EA 53-0367-23 REV. 0 (COVER 1,2 AND 3) AND AIRBUS REAFIRMANTE REF. AND ISSUE 81285400/003/2023 A TOOL USED CALIPER P/N: 500-196-30 S/N: B21140348 DUE DATE: JUL-21-2024 ULTRASONIC THICKNESS GAGE P/N:45MG S/N: 130063701 DUE DATE: JUL-24-2024 EDDY CURRENT EQUIPMENT P/N: NORTEC500D S/N: N500X12101V022237 DUE DATE: JAN-26-2024 PRECISION GAUGE P/N: 2204A65 S/N: AE- 411308 DUE DATE: MAY-03-2024 DONE BY J. MORALES 8620918" (CONSIDERED A MAJOR REPAIR)
